# SDR DALA2018102206199

- Difficulty date: October 20, 2018
- Submitted: October 22, 2018
- Operation: Air carrier
- Aircraft: N3737C
- Make and model: Boeing 737832
- Aircraft serial: 30799
- Aircraft time: 53,550 hours, 24,696 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0793173) DURING INSPECTION FOUND FUSELAGE FRAME FREE FLANGE IS DENTED IN TWO PLACES STATION 727H BETWEEN STR 23L AND 25L AT AFT CARGO COMPARTMENT. DENTED FUSELAGE FRAME FREE FLANGE AT STATION 727H BETWEEN STRINGER 23L AND 25L WAS REPAIRED PER ETI-37-18-534 REVISION 2 AND ER/A 572492-14.
